Alert archive / Pennsylvania / Areal Flood Warnings in 2011

Areal Flood Warning 6, NWS Philadelphia/Mount Holly

March 6, 20114 counties in Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood warning at Mar 6, 2011, 10:11 PM EST for 4 counties in Pennsylvania. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 6, 2011, 10:11 PM EST (03:11 UTC)
Expired
Mar 7, 2011, 7:36 AM EST
In force
9 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 93 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 3.2 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2011-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2011-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
583 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
529 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

923 
WGUS41 KPHI 070311
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1011 PM EST SUN MAR 6 2011

PAC029-045-091-101-070900-
/O.NEW.KPHI.FA.W.0006.110307T0311Z-110307T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE PA-PHILADELPHIA PA-CHESTER PA-MONTGOMERY PA-
1011 PM EST SUN MAR 6 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR SMALL STREAMS IN...
  NORTH CENTRAL DELAWARE COUNTY IN SOUTHEAST PENNSYLVANIA...
  NORTHWESTERN PHILADELPHIA COUNTY IN SOUTHEAST PENNSYLVANIA...
  NORTHEASTERN CHESTER COUNTY IN SOUTHEAST PENNSYLVANIA...
  MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA...

* UNTIL 400 AM EST

* AT 1006 PM EST...THE ONE TO TWO INCHES OF RAIN THAT HAS FALLEN 
ACROSS THE REGION HAVE PUSHED THE WISSAHICKON CREEK AT FORT 
WASHINGTON ABOVE FLOOD STAGE. VALLEY CREEK AT VALLEY FORGE, 
SCHWENKSVILLE ALONG THE EAST BRANCH PERKIOMEN, AND EAST GREENVILLE 
ALONG THE PERKIOMEN ARE ALL ABOVE CAUTION STAGE AND ARE RISING FAST.
 
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4042 7552 4015 7509 3997 7535 4019 7570

$$

KRUZDLO
2 follow-up statements
825 
WGUS41 KPHI 070837
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
337 AM EST MON MAR 7 2011

PAC029-045-091-101-071300-
/O.EXT.KPHI.FA.W.0006.000000T0000Z-110307T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE PA-PHILADELPHIA PA-CHESTER PA-MONTGOMERY PA-
337 AM EST MON MAR 7 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE

* FLOOD WARNING FOR SMALL STREAMS IN...
  NORTH CENTRAL DELAWARE COUNTY IN SOUTHEAST PENNSYLVANIA...
  NORTHWESTERN PHILADELPHIA COUNTY IN SOUTHEAST PENNSYLVANIA...
  NORTHEASTERN CHESTER COUNTY IN SOUTHEAST PENNSYLVANIA...
  MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA...

* UNTIL 800 AM EST

* AT 333 AM EST...THE ONE AND A HALF TO TWO AND A HALF INCHES OF 
RAIN THAT HAS FALLEN ACROSS THE REGION HAVE PUSHED THE WISSAHICKON 
CREEK AT FORT WASHINGTON AND SCHWENKSVILLE ALONG THE EAST BRANCH 
PERKIOMEN ABOVE FLOOD STAGE. EAST GREENVILLE ALONG THE PERKIOMEN AND 
PHOENIXVILLE AT FRENCH CREEK ARE ABOVE CAUTION STAGE.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4042 7552 4015 7509 3997 7535 4019 7570

$$

KRUZDLO
408 
WGUS81 KPHI 071236
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
736 AM EST MON MAR 7 2011

PAC029-045-091-101-071245-
/O.CAN.KPHI.FA.W.0006.000000T0000Z-110307T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE PA-PHILADELPHIA PA-CHESTER PA-MONTGOMERY PA-
736 AM EST MON MAR 7 2011

...THE FLOOD WARNING HAS BEEN CANCELLED FOR SMALL STREAMS IN
MONTGOMERY...NORTHEASTERN CHESTER...NORTHWESTERN PHILADELPHIA AND
NORTH CENTRAL DELAWARE COUNTIES...

SMALL STREAMS IN THE AREA HAVE NOW RECEDED BACK INTO THEIR BANKS.
THE FLOOD WARNING FOR THIS AREA HAS BEEN CANCELLED.

LAT...LON 4042 7552 4015 7509 3997 7535 4019 7570

$$

JJM

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Mar 6, 10:07 PM EST, 4 minutes earlier.

Area forecast discussion, Mar 6, 10:07 PM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1007 PM EST SUN MAR 6 2011

.SYNOPSIS...
A COLD FRONT WITH EMBEDDED LOW PRESSURE WILL CROSS OUR AREA TONIGHT.
A HIGH PRESSURE SYSTEM OVER SOUTHEASTERN CANADA WILL
SETTLE SOUTHWARD INTO THE MID ATLANTIC LATER MONDAY THROUGH
TUESDAY. THE NEXT STRONG STORM SYSTEM IS FORECAST TO APPROACH FROM
THE MIDWEST LATE WEDNESDAY INTO THURSDAY. ITS ASSOCIATED COLD
FRONT SHOULD PASS EAST OF OUR AREA BY FRIDAY. HIGH PRESSURE SHOULD
THEN BUILD INTO THE NORTHEAST FROM THE SOUTH CENTRAL STATES NEXT
WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
THE SURFACE FRONT IS SLICING THROUGH THE FORECAST AREA FROM SUSSEX
COUNTY NEW JERSEY THROUGH NORTHERNMOST DELAWARE AND NORTHEAST
MARYLAND. AHEAD OF THE FRONT...SOUTH WINDS ARE GUSTING TO 40
MPH...ESPECIALLY NEAR THE COAST. THE CONVECTIVE LOOKING LINE HAS
MOVED OFFSHORE. '

THE FIRST BATCH OF HEAVY RAIN HAS MOVED OFFSHORE (EXCEPT FOR
MONMOUTH COUNTY). THE NEXT BATCH OF HEAVY RAIN IS MOVING THROUGH
NORTHEAST MARYLAND INTO SOUTHEAST PENNSYLVANIA. THIS BATCH COULD
AGGRAVATE ONGOING FLOODING...SO THE FLOOD WATCH WAS LEFT IN PLACE
FOR NOW.

THE SECOND BATCH OF PRECIPITATION IS ON THE LEADING EDGE OF THE
DRY SLOT...WHICH IS FADING WITH TIME. INFLOW AHEAD OF THE DRY SLOW
MAY ALLOW OVERRUNNING PRECIPITATION TO REDEVELOP. THE ADDITIONAL
PRECIPITATION RAISES PRECIPITATION TYPE PROBLEMS...AS COLDER AIR
CONTINUES TO SEEP SOUTHEAST BEHIND THE FRONT.

WITH THE COLDER AIR ALREADY INTO THE LEHIGH VALLEY...AND MODEL
SOUNDINGS SHOWING LOW TO MID LEVEL COOLING CONTINUING...THERE IS
THE POTENTIAL FOR FREEZING RAIN CHANGING TO SNOW IN THE LEHIGH
VALLEY AND WARREN COUNTY NEW JERSEY. BASED ON THIS...AND
TEMPERATURES DROPPING BELOW FREEZING ALLOW STANDING WATER TO
FREEZE...A WINTER WEATHER ADVISORY WAS ISSUED FOR THESE AREAS.

A MENTION OF SNOW AT THE END OF THE PRECIPITATION WAS ALSO
INTRODUCED INTO THE NORTHWEST SUBURBS OF PHILADELPHIA AS WELL.
WITH TEMPERATURES JUST ABOVE FREEZING...AND A WET GROUND...NO
SNOW ACCUMULATION IS EXPECTED.

0000 UTC SOUNDINGS IN THE COLD AIR ARE SHOWING WINDS OF 35 TO 40
KNOTS UNDER THE LOWERING INVERSION. BASED ON THIS...AND THE
GUSTINESS IN THE COLD AIR NOW...THE GUST WINDS WERE RETAINED FOR
THE OVERNIGHT. RIGHT NOW...THE GRADIENT DOES NOT APPEAR TO SUPPORT
WIND ADVISORY LEVEL WINDS.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
OTHER THAN SOME FLURRIES FAR NORTHWEST EARLY ON MONDAY, THE SHORT
TERM SHOULD FEATURE FAIR WEATHER THROUGH TUESDAY NIGHT WITH
INCREASING CLOUDS ON WEDNESDAY AHEAD OF THE NEXT SYSTEM THAT
AFFECTS US IN THE LONG TERM. WINDS ARE EXPECTED TO DIMINISH ON
TUESDAY. TEMPERATURES BASICALLY ARE CONTINUITY WITH A NOD TOWARD
POSSIBLE RADIATING ON MONDAY NIGHT.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
THE EXTENDED PERIOD BEGINS WITH ANOTHER WET WEATHER SYSTEM ACROSS
THE AREA. LOW PRESSURE WILL BE TRACKING NORTHWARD ALONG THE EAST
COAST THU NIGHT AND WILL BE CENTERED JUST OFF THE NJ COAST FRI
MORNING. IT WILL CONTINUE INTO NEW ENGLAND FRI NIGHT. THIS SYSTEM
WILL BRING WIDESPREAD RAINS AND HIGHER ELEVATION SNOWS TO THE
FORECAST AREA. THE FAVORED TIMES FOR ANY SNOW WILL BE WED NIGHT AND
THU NIGHT. THERE WILL STILL BE A CHC FOR SOME LINGERING PRECIP
BEHIND THE DEPARTING LOW FRI...BUT POPS WERE JUST LEFT AT THE CHC
LEVEL FOR NOW. FOR MOST AREAS...THU AND FRI WILL FEATURE NEAR NORMAL
TEMPERATURES WITH HIGHS IN THE MID TO UPPER 40S NORTH AND LOW 50S
SOUTH. LOWS WILL BE ABOVE NORMAL WITH READINGS MID TO UPPER 30S
NORTH AND LOW 40S SOUTH.

THE WEATHER FOR FRI NIGHT AND NEXT WEEKEND LOOK BENIGN AT THIS POINT
WITH ONLY A WEAK FRONT CROSSING THE AREA SAT AND A RIDGE OF HIGH
PRESSURE FROM THE NORTH BEGINNING TO AFFECT THE AREA. WE WILL HOLD
POPS AT BELOW PRECIP LEVELS FOR NOW SINCE THE MAPS TODAY LOOK QUITE
A BIT DIFFERENT THAN YESTERDAY. THE TEMPERATURES LOOK TO BE NEAR
NORMAL NEXT WEEKEND WITH UPPER 40S TO LOW 50S FOR HIGHS AND MOSTLY
30S FOR LOWS.

&&

.AVIATION /03Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

MODERATE TO HEAVY RAIN IS BEGINNING TO SPREAD INTO OUR AREA THIS
AFTERNOON AS THE FRONTAL SYSTEM INCHES IT'S WAY IN FROM THE WEST.
AT 2 PM THE FRONT EXTENDED FROM NORTHERN VIRGINIA THROUGH CENTRAL
PENNSYLVANIA. STILL HAVE SOME VFR CIGS AND VSBYS OVER PORTIONS OF
NJ IN THE MARITIME FLOW AHEAD OF THE FRONT. BUT FOR THE MOST PART,
CONDITIONS ARE IFR/MVFR AND LOCALLY LIFR IN SOME OF THE HEAVIER
RAIN. WINDS ARE S TO SE 8 TO 12 KT GUSTING TO AROUND 20 KT IN
SOME LOCATIONS. WILL CONTINUE TO HAVE WIND SHEAR IN THE LOWER
LEVELS WITH WINDS AT THE 2000 FT LEVEL RUNNING SSW AT 4O TO 55 KT.
THE LOWER CIGS AND VSBYS, WITH MODERATE TO HEAVY RAIN, WILL
CONTINUE UNTIL THE FRONT CROSSES THE AREA THIS EVENING. THE RAIN
WILL END AND CONDITIONS WILL BEGIN TO IMPROVE BY OR SHORTLY AFTER
MIDNIGHT. EXPECT VFR TO RETURN DURING THE EARLY MORNING HOURS.
BY DAYBREAK, SHOULD HAVE NOTHING MORE THAN SCT, TO POSSIBLY BKN,
SC. WINDS BEHIND THE FRONT WILL GO AROUND TO N AND THEN BY
DAYBREAK NW 15 TO 20 KT WITH GUSTS TO 25 TO 30 KT.

OUTLOOK...
EXPECT FAIR WEATHER WITH GOOD VFR FLYING CONDITIONS MONDAY NIGHT
INTO WEDNESDAY BEFORE ANOTHER FRONTAL ZONE MOVES IN FROM THE WEST.
LOOKS LIKE ANOTHER BATCH OF INCLEMENT WEATHER WITH LOWER CIGS AND
VSBYS WEDNESDAY NIGHT INTO THURSDAY NIGHT.

&&

.MARINE...
STRONG WINDS ALOFT ARE HAVING A TOUGH TIME GETTING DOWN TO THE
SURFACE IN THE MILD AIR AHEAD OF THE APPROACHING FRONT. THE S TO SE
WINDS ARE AVERAGING 10 TO 15 KT WITH AN OCCASIONAL GUST TO AROUND 20
KT, ESPECIALLY ON THE SOUTHERN OCEAN WATERS AND DELAWARE BAY. AS
THE FRONT GET CLOSER THIS EVENING, THE WINDS SHOULD PICK UP AND WE
COULD SEE A FEW GALE FORCE GUSTS JUST PRIOR TO THE FRONTAL PASSAGE,
WHICH SHOULD OCCUR AROUND THE MIDNIGHT HOUR. BEHIND THE FRONT,
WINDS WILL BECOME NW 20 TO 25 KT WITH GUSTS TO AROUND 30 KT BY
DAYBREAK. THE WINDS WILL BEGIN TO DIMINISH MONDAY AFTERNOON AND
ARE FORECAST TO DROP BELOW ADVISORY CRITERIA BY EVENING. THE SMALL
CRAFT ADVISORY WILL BE LOWERED ON THE OCEAN WATERS AND THE LOWER
DELAWARE BAY AT 6 PM. SEAS COULD TAKE A FEW MORE HOURS ON THE
OCEAN WATERS TO DROP BELOW CRITERIA, BUT WILL LET LATER SHIFTS
DETERMINE WHETHER OR NOT TO EXTEND THE ADVISORY INTO MONDAY NIGHT.
THE GUSTINESS IS EXPECTED TO DROP OFF QUICKER ON THE UPPER DELAWARE
BAY. THEREFORE, THE ADVISORY WILL BE LOWERED AT NOON. HIGH PRESSURE
WILL BUILD INTO OUR AREA LATER MONDAY AND MONDAY NIGHT AND BE OVER
OUR REGION TUESDAY INTO TUESDAY NIGHT BEFORE MOVING OFFSHORE
WEDNESDAY. ANOTHER FRONTAL SYSTEM IS THEN FORECAST TO MOVE IN FOR
THURSDAY INTO FRIDAY WITH INCLEMENT WEATHER AND HIGHER WINDS/SEAS.

&&

.HYDROLOGY...
THERE IS ONGOING FLOODING...AND THE NEXT BATCH OF RAIN WILL BRING
THE POTENTIAL FOR MORE THROUGH THE EARLY MORNING HOURS. BASED ON
THIS...THE FLOOD WATCH REMAINS IN EFFECT.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH UNTIL 4 AM EST MONDAY FOR PAZ060>062-067>071.
     WINTER WEATHER ADVISORY UNTIL 6 AM EST MONDAY FOR PAZ054-055-
     060>062.
     FLOOD WATCH UNTIL 1 AM EST MONDAY FOR PAZ054-055.
NJ...FLOOD WATCH UNTIL 4 AM EST MONDAY FOR NJZ001-007>010-012-015.
     WINTER WEATHER ADVISORY UNTIL 6 AM EST MONDAY FOR NJZ001-007.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST MONDAY FOR ANZ431-450>455.
     SMALL CRAFT ADVISORY UNTIL NOON EST MONDAY FOR ANZ430.

&&

SYNOPSIS...DELISI/GIGI/ROBERTSON
NEAR TERM...HAYES
SHORT TERM...DELISI
LONG TERM...O'HARA
AVIATION...RPW
MARINE...RPW
HYDROLOGY...HAYES
Hazardous weather outlook, Mar 6, 9:50 PM EST, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
950 PM EST SUN MAR 6 2011

NJZ008>010-012-015-PAZ067>071-080300-
MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CHESTER-MONTGOMERY-BUCKS-
DELAWARE-PHILADELPHIA-
950 PM EST SUN MAR 6 2011

...FLOOD WATCH IN EFFECT UNTIL 4 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ANOTHER STORM SYSTEM WITH POTENTIALLY HEAVY RAIN IS POSSIBLE
AROUND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

DEZ001>004-NJZ013-014-016>027-080300-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-
EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
950 PM EST SUN MAR 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW
JERSEY.

.DAY ONE...TONIGHT.

HEAVY RAIN THIS EVENING COULD RESULT IN LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ANOTHER STORM SYSTEM WITH POTENTIALLY HEAVY RAIN IS POSSIBLE
AROUND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

NJZ001-007-PAZ060>062-080300-
SUSSEX-WARREN-BERKS-LEHIGH-NORTHAMPTON-
950 PM EST SUN MAR 6 2011

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EST MONDAY...
...FLOOD WATCH IN EFFECT UNTIL 4 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST
CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ANOTHER STORM SYSTEM WITH POTENTIALLY HEAVY RAIN IS POSSIBLE
AROUND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

PAZ054-055-080300-
CARBON-MONROE-
950 PM EST SUN MAR 6 2011

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EST MONDAY...
...FLOOD WATCH IN EFFECT UNTIL 1 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ANOTHER STORM SYSTEM WITH POTENTIALLY HEAVY RAIN IS POSSIBLE
AROUND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

MDZ008-012-015-019-020-080300-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
950 PM EST SUN MAR 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TONIGHT.

WINDS MAY GUST TO 40 MPH AT TIMES OVERNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ANOTHER STORM SYSTEM WITH POTENTIALLY HEAVY RAIN IS POSSIBLE
AROUND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

ANZ431-450>455-080300-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
950 PM EST SUN MAR 6 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

ANZ430-080300-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
950 PM EST SUN MAR 6 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Special weather statement, Mar 6, 5:54 PM EST, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
554 PM EST SUN MAR 6 2011

NJZ012-013-015>022-027-070000-
ATLANTIC NJ-CAMDEN NJ-CUMBERLAND NJ-GLOUCESTER NJ-MERCER NJ-
MIDDLESEX NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SALEM NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
554 PM EST SUN MAR 6 2011

...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...BURLINGTON...CAMDEN...
CUMBERLAND...GLOUCESTER...MERCER...MIDDLESEX...MONMOUTH...OCEAN AND
SALEM COUNTIES...

AT 549 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHEAST OF
CAMDEN TO MILLVILLE...MOVING NORTHEAST AT 45 MPH. THE THUNDERSTORMS
WILL BE NEAR MAGNOLIA...PENNSAUKEN AROUND 600 PM...WEYMOUTH...
VOORHEES AROUND 615 PM...TABERNACLE...SHAMONG AROUND 630 PM...OLD
HALFWAY...JACKSONVILLE AROUND 645 PM...CROSSWICKS AND EDINBURG AROUND
700 PM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 3926 7512 3998 7507 4012 7483 4012 7476
      4015 7472 4019 7475 4042 7440 3985 7427

HAYES
Special weather statement, Mar 6, 7:08 PM EST, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
708 PM EST SUN MAR 6 2011

NJZ008-010-012-013-015-019-020-070115-
MERCER NJ-MIDDLESEX NJ-MORRIS NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOMERSET NJ-WESTERN MONMOUTH NJ-
708 PM EST SUN MAR 6 2011

...STRONG THUNDERSTORMS WILL AFFECT BURLINGTON...MERCER...
MIDDLESEX...MONMOUTH...MORRIS...OCEAN AND SOMERSET COUNTIES...

AT 704 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTH OF
SOMERVILLE TO 11 MILES SOUTHEAST OF TRENTON...MOVING NORTHEAST AT 40
MPH. THE THUNDERSTORMS WILL BE NEAR BASKING RIDGE...MORRISTOWN AROUND
715 PM...PARSIPPANY...BOONTON AROUND 730 PM...PEQUANNOCK TOWNSHIP AND
RIVERDALE AROUND 745 PM.

WIND GUSTS TO 40 MPH...AS WELL AS VERY HEAVY RAIN...ARE POSSIBLE
WITH THE THUNDERSTORMS.

LAT...LON 4055 7423 4047 7427 4044 7420 4002 7460
      4067 7467 4101 7432 4097 7427 4089 7427
      4089 7433 4086 7431 4078 7437 4074 7436
      4067 7445 4065 7445 4066 7440 4059 7444
      4060 7421 4057 7420

HAYES
Special weather statement, Mar 6, 7:11 PM EST, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
711 PM EST SUN MAR 6 2011

NJZ018>027-070115-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAMDEN NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
711 PM EST SUN MAR 6 2011

...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT CUMBERLAND...CAMDEN...
CAPE MAY...OCEAN...ATLANTIC AND BURLINGTON COUNTIES...

AT 704 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG WIND GUSTS...AS WELL AS A FEW RUMBLES OF
THUNDER...ALONG A LINE EXTENDING FROM 15 MILES SOUTHEAST OF CAMDEN
TO 15 MILES SOUTHEAST OF MILLVILLE...MOVING EAST AT 40 MPH. THE
SHOWERS WILL BE NEAR LEISURETOWNE...PEMBERTON...TABERNACLE...SHAMONG
AROUND 715 PM...PEMBERTON HEIGHTS...WRIGHTSTOWN...STRATHMERE...
MARMORA AROUND 720 PM...PRESIDENTIAL LAKES AND BROWNS MILLS AROUND
725 PM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS...AS WELL AS
HEAVY RAIN.

LAT...LON 3981 7407 3968 7412 3952 7425 3950 7433
      3953 7434 3953 7440 3949 7438 3947 7429
      3942 7433 3935 7441 3930 7454 3918 7466
      3918 7491 3953 7483 4002 7485 4006 7402

HAYES
Special weather statement, Mar 6, 8:02 PM EST, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
802 PM EST SUN MAR 6 2011

NJZ010-012>015-019-020-026-027-070200-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-MERCER NJ-MIDDLESEX NJ-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SOMERSET NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
802 PM EST SUN MAR 6 2011

...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT SOMERSET...MERCER...
MIDDLESEX...MONMOUTH...OCEAN AND BURLINGTON COUNTIES...

AT 757 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG WIND GUSTS ALONG A LINE EXTENDING FROM 4 MILES
SOUTH OF NEW BRUNSWICK TO 18 MILES EAST OF TRENTON TO 19 MILES
SOUTHWEST OF TOMS RIVER...MOVING NORTHEAST AT 35 MPH. THE SHOWERS
WILL BE NEAR CASSVILLE...BAMBER LAKE...YORKETOWN...WARETOWN AROUND
810 PM...SAYREVILLE...WHITING...ROBERTSVILLE...PINE RIDGE AT
CRESTWOOD AROUND 815 PM...JACKSONS MILLS AND WEST FREEHOLD AROUND 820
PM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS.

LAT...LON 4014 7402 3981 7407 3965 7414 3962 7418
      3963 7423 3962 7425 3962 7465 4005 7453
      4047 7461 4051 7425 4048 7427 4044 7420
      4046 7412 4041 7399 4047 7402 4047 7399
      4027 7397

HAYES
Special weather statement, Mar 6, 8:38 PM EST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
838 PM EST SUN MAR 6 2011

NJZ012>014-020-026-070230-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-MIDDLESEX NJ-OCEAN NJ-
WESTERN MONMOUTH NJ-
838 PM EST SUN MAR 6 2011

...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT MIDDLESEX...MONMOUTH
AND OCEAN COUNTIES...

AT 835 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG WIND GUSTS ALONG A LINE EXTENDING FROM 2 MILES
WEST OF NEWARK TO 6 MILES SOUTHEAST OF PERTH AMBOY TO 14 MILES NORTH
OF TOMS RIVER...MOVING NORTHEAST AT 35 MPH. THE SHOWERS WILL BE NEAR
MIDDLETOWN...WEST BELMAR...TINTON FALLS...SPRING LAKE HEIGHTS AROUND
845 PM...SHREWSBURY...SHARK RIVER HILLS...RED BANK...OCEAN GROVE
AROUND 850 PM...WEST LONG BRANCH AND WANAMASSA AROUND 855 PM.

WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THESE SHOWERS.

LAT...LON 4027 7397 4015 7401 4003 7418 4041 7427
      4048 7426 4049 7428 4059 7428 4060 7423
      4057 7420 4055 7424 4046 7424 4044 7419
      4046 7412 4041 7399 4047 7402 4047 7399
      4041 7396

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 9:30 PM ESTAreal Flood AdvisoryPHIBucks, Chester, Delaware, Montgomery, Philadelphia7 hr
Mar 6, 9:31 PM ESTAreal Flood WarningPHICarbon, Monroe6 hr
Mar 6, 11:29 PM ESTAreal Flood AdvisoryPHIBerks5 hr
Mar 7, 1:25 AM ESTRiver Flood WarningPHIBucks9 hr
Mar 7, 3:18 AM ESTAreal Flood AdvisoryPHIMonroe3 hr
Mar 7, 3:55 AM ESTRiver Flood WarningPHIMonroe5 hr
Mar 7, 8:52 AM ESTRiver Flood WarningPHINorthampton17 hr
Mar 7, 8:52 AM ESTRiver Flood WarningPHIBucks17 hr
Mar 7, 8:55 AM ESTRiver Flood WarningPHIMonroe, Northampton11 hr
Mar 7, 6:19 PM ESTAreal Flood WarningPHIMonroe5 hr

Nearby

Areal Flood Warnings in Pennsylvania, 2011Every areal flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.